For past few month's my dad as been on blisster packs MOST he's 12 pills aday are of a morning.
Of a evening bed time this one pill like a bullet.
Its called Lipitor 80 mg and i have long suspected it makes my dads diabetes hard to manage 18. - 20 to pont of all metofotmin dont work.
By all i mean 3 a day .. My dads sufferd bad feet and swelling due to high blood suger.
Since we cut back on lipator my dads feet apart from toe nails are in great shape and is blood suger is normal range where one metofotmin pill controls he's diabetices.
So one as to ask given my dads blood suger wile on lipitor was in 18 - 20 + and he was looking at going onto injections clearly that cant be a good thing given damage diabetes dose to nerve blood vesals.
For years we have strugled and even doctors have made me and my mum feel guilty WHEN infact it was not stuff dad was eating but a lipator 80mg satin that was causing high blood siger hard to manage diabetes.
Sure enouth dads in hospital and geting he's lipator and now is blood suger as gone from seven when he was here back up to dobble figuers.
Needless to say i will be having word with his GP about our guilt and lipator and keeping my eye open for feet swelling once again